MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 56MM F; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 56MM F; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110003450 g7 str monoblock shell insrtr, lot number 422210.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 00771 the product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the g7 cup was stuck to the insertion handle.The procedure was completed using another instrument.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the shell and inserter are assembled and could not be disassembled.The inserter shows scuffing on the shaft and taper near the handle.The strike plate of the inserter also shows impact marks.The shell has damage to the lip.Complaint confirmed based on returned product.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI 4 HOLE SHELL 56MM F
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16700872
Report Number0001825034-2023-00770
Device Sequence Number19740209
Product Code LPH
UDI-Device Identifier00880304544215
UDI-Public(01)00880304544215(17)320304(10)65273590
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010246
Device Lot Number65273590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age77 YR
Patient SexMale